# SDR DALA2021110106741

- Difficulty date: October 28, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 75,236 hours, 28,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 DURING SVC FOUND AISLE EMERGENCY LIGHTS INOP 33D-37D. CORRECTIVE ACTION: REMOVED AND REPLACED BATTERY PACK FOR POWER SUPPLY M11648 AND TEST OK PER B757 AMM 33-51. (8085704)
